Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 7, NWS Amarillo, TX

June 20, 20135 counties in Texas

NWS Amarillo, TX issued this high wind warning at Jun 20, 2013, 8:52 PM CDT for 5 counties in Texas. It was in force for 4 hr. 22 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 20, 2013, 8:52 PM CDT (01:52 UTC)
Expired
Jun 21, 2013, 1:00 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Deaf Smith County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 15 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:54 PM CDTNON-TSTM WND GST 664 Nnw Lake Tanglewood, TXWEST TEXAS MESONET
Jun 20, 8:54 PM CDTNON-TSTM WND GST 706 Sw Amarillo, TXNUMEROUS 12 TO 18 INCH TREE LIMBS BROKEN OFF AND ALMOST LOST BACK END OF VEHICLE
Jun 20, 8:55 PM CDTNON-TSTM WND GST 595 Ene Hereford, TXTXDOT AWOS STATION
Jun 20, 9:00 PM CDTNON-TSTM WND DMG9 Sw Amarillo, TXPOWER POLES DOWN REPORTED AT FM2186 AND HOPE ROAD. REPORTED BY AMARILLO PD
Jun 20, 9:15 PM CDTNON-TSTM WND GST 695 Ene Hereford, TXTXDOT AWOS
Jun 20, 9:16 PM CDTNON-TSTM WND GST 585 Wsw Amarillo, TXAMARILLO HIGH SCHOOL SCHOOLNET
Jun 20, 9:38 PM CDTNON-TSTM WND GST 616 Ene Amarillo, TXASOS
Jun 20, 9:50 PM CDTNON-TSTM WND GST 675 W Amarillo, TX
Jun 20, 10:00 PM CDTNON-TSTM WND DMG2 Wnw Amarillo, TXTREES UPROOTED AND LAYING IN ROADWAYS IN SAN JACINTO NEIGHBORHOOD
Jun 20, 10:07 PM CDTNON-TSTM WND GST 621 W Amarillo, TX
Jun 20, 10:11 PM CDTNON-TSTM WND GST 725 Ssw Amarillo, TX
Jun 20, 10:13 PM CDTNON-TSTM WND GST 626 Wnw Amarillo, TX
Jun 20, 10:15 PM CDTNON-TSTM WND DMG6 Ssw Amarillo, TXSHED BLOWN INTO A DIFFERENT YARD...TIME ESTIMATED.
Jun 20, 10:22 PM CDTNON-TSTM WND GST 581 W Amarillo, TXRELAYED BY BROADCAST MEDIA
Jun 20, 10:22 PM CDTNON-TSTM WND GST 636 W Amarillo, TX
Jun 20, 10:22 PM CDTNON-TSTM WND GST 653 Nw Amarillo, TX
Jun 20, 10:31 PM CDTNON-TSTM WND GST 642 Ne Lake Tanglewood, TX
Jun 20, 11:05 PM CDTNON-TSTM WND DMGAmarillo, TXOFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED POWER OUT SOUTH OF INTERSTATE 40 FROM ROSS-OSAGE STREETS TO THE I-40 AND I-27 INTERSECTION.
Jun 20, 11:30 PM CDTNON-TSTM WND DMGS Groom, TXCARPORT BLOWN OVER...TIME ESTIMATED.
Jun 20, 11:45 PM CDTNON-TSTM WND DMGPanhandle, TXTRAIN DERAILED IN HIGH WINDS. TIME ESTIMATED.
Jun 21, 12:45 AM CDTNON-TSTM WND DMGPanhandle, TXTRAIN DERAILED IN HIGH WINDS. TIME ESTIMATED.
Jun 21, 1:02 AM CDTNON-TSTM WND DMG16 Se Panhandle, TX*** 1 INJ *** SEMI OVERTURNED ON INTERSTATE 40 NEAR MILE MARKER 110.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2272 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2430 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WWUS74 KAMA 210152
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT THU JUN 20 2013

TXZ012-013-016>018-210400-
/O.NEW.KAMA.HW.W.0007.130621T0152Z-130621T0400Z/
POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...AMARILLO...PANHANDLE...WHITE DEER...
HEREFORD...CANYON...CLAUDE
852 PM CDT THU JUN 20 2013

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. 

* EVENT...WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE IN WAKE OF AN
  AREA OF SHOWERS AND THUNDERSTORMS.

* TIMING...THE STRONG WINDS WILL REMAIN POSSIBLE THROUGH 11 PM CDT. 

* IMPACTS...BLOWING DUST RESULTING FROM THE STRONG WINDS MAY REDUCE
  VISIBILITIES TO NEAR ZERO AT TIMES. OUTDOOR OBJECTS MAY ALSO BE
  BLOWN ABOUT. THE WINDS WILL ALSO MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KB
2 follow-up statements
970 
WWUS74 KAMA 210354
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1054 PM CDT THU JUN 20 2013

TXZ016-210500-
/O.CAN.KAMA.HW.W.0007.000000T0000Z-130621T0400Z/
DEAF SMITH-
INCLUDING THE CITY OF...HEREFORD
1054 PM CDT THU JUN 20 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DISSIPATED BELOW WARNING CRITERIA...AND ARE EXPECTED TO
FURTHER DIMINISH OVERNIGHT.

$$

TXZ012-013-017-018-210600-
/O.EXT.KAMA.HW.W.0007.000000T0000Z-130621T0600Z/
POTTER-CARSON-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...AMARILLO...PANHANDLE...WHITE DEER...
CANYON...CLAUDE
1054 PM CDT THU JUN 20 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

* EVENT...WINDS WILL CONTINUE TO GUST TO AROUND 60 MPH BEHIND AN AREA
  OF EXITING SHOWERS. 

* TIMING...THE STRONG WINDS ARE EXPECTED TO DISSIPATE BY 1 AM CDT.

* IMPACTS...BLOWING DUST RESULTING FROM THE STRONG WINDS WILL REDUCE
  VISIBILITIES TO ZERO AT TIMES. DOWNED POWER LINES AND POWER POLES
  WILL RESULT IN SOME POWER OUTAGES. THE WINDS WILL MAKE DRIVING VERY
  DIFFICULT...IF NOT IMPOSSIBLE...FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

KB
873 
WWUS74 KAMA 210604
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
104 AM CDT FRI JUN 21 2013

TXZ012-013-017-018-210715-
/O.EXP.KAMA.HW.W.0007.000000T0000Z-130621T0600Z/
POTTER-CARSON-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...AMARILLO...PANHANDLE...WHITE DEER...
CANYON...CLAUDE
104 AM CDT FRI JUN 21 2013

...HIGH WIND WARNING HAS EXPIRED...

WINDS HAVE SUBSIDED CONSIDERABLY ACROSS THE AREA...BUT WILL REMAIN
IN THE 15 TO 25 MPH RANGE FOR THE REMAINDER OF THE EVENING.
THEREFORE...THE HIGH WIND WARNING WAS ALLOWED TO EXPIRE.

$$

JJ

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Jun 20, 6:14 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 20, 6:14 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT THU JUN 20 2013

.AVIATION...
00Z TAF CYCLE
SOUTHWESTERLY UPPER FLOW ALONG WITH SOME DISTURBANCES IN THE UPPER
ATMOSPHERE MOVING ACROSS THE PANHANDLES WILL ALLOW FOR SOME ISOLATED
TO SCATTERED CONVECTION THIS EVENING...MAINLY AFFECTING EITHER OR
BOTH OF THE AMARILLO AND DALHART TAF SITES. CONFIDENCE TOO LOW AT
THIS TIME TO FORECAST AT EITHER TAF SITE...SO WILL CONTINUE TO
MONITOR CLOSELY AND UPDATE IF NECESSARY. OTHERWISE...VFR CONDITIONS
EXPECTED WITH SOUTHERLY WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS
DIMINISHING AFTER 02Z TO 04Z FRIDAY TO AROUND 10 TO 20 KNOTS WITH
SOME GUSTS...THEN INCREASING AGAIN AFTER 14Z TO 15Z FRIDAY TO AROUND
15 TO 25 KNOTS WITH HIGHER GUSTS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT THU JUN 20 2013/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER SOUTHEAST
NEW MEXICO INTO THE WESTERN SOUTH PLAINS THIS AFTERNOON. THIS AREA
OF PRECIPITATION WAS IN THE CORRIDOR OF BEST INSTABILITY AND
MOISTURE WHICH STRETCHES FROM SOUTHEAST NEW MEXICO INTO THE SOUTH
CENTRAL TEXAS PANHANDLE...SO WOULD EXPECT THESE SHOWERS AND
THUNDERSTORMS TO CONTINUE TO DEVELOP NORTHEAST INTO OUR AREA. A
SURFACE TROUGH ACROSS THE WESTERN PANHANDLES MAY ALSO SERVE AS A
FOCUS FOR SHOWERS AND THUNDERSTORMS. SPOTTY AREAS OF RAIN MAY LAST
THROUGH THE NIGHT...MAINLY ACROSS THE SOUTHEAST TEXAS PANHANDLE AS
THE LOW LEVEL JET DEVELOPS OVERNIGHT.

THE PANHANDLES WILL BE UNDER A SOUTHWEST FLOW ALOFT THROUGH THE
EARLY PART OF NEXT WEEK. A LARGE UPPER LEVEL TROUGH WILL REMAIN
OVER THE PACIFIC NORTHWEST OR JUST TO THE WEST AND A LARGE RIDGE
OF HIGH PRESSURE ALOFT WILL STRETCH FROM SOUTHWEST TEXAS INTO THE
MID ATLANTIC. SEVERAL DISTURBANCES WILL MOVE THROUGH THIS SOUTHWEST
FLOW ALOFT AND THESE WILL INTERACT WITH A SURFACE TROUGH AND LOW
LEVEL MOISTURE TO HELP SPARK SHOWERS AND THUNDERSTORMS EACH DAY
THROUGH SUNDAY.

BY MONDAY...UPPER LEVEL HEIGHTS ARE EXPECTED TO INCREASE WHICH
COULD CAP OUR ATMOSPHERE KEEPING SHOWERS AND THUNDERSTORMS AT BAY.
BY TUESDAY AND WEDNESDAY THE UPPER HIGH WILL PUSH BACK TO THE WEST
AND WILL BE NEARING THE ARIZONA/NEW MEXICO STATE LINE BY WEDNESDAY.

TEMPERATURES WILL BE GENERALLY ABOVE NORMAL DURING THIS FORECAST WITH
HIGHS IN THE LOWER 90S TO AROUND 100 AND LOWS IN THE 60S.

FIRE WEATHER...
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED
THROUGH THE WEEKEND. THE WINDS WILL GET OVER 20 MPH MOST
DAYS...BUT THE LOWEST AFTERNOON RELATIVE HUMIDITY VALUES ARE
EXPECTED TO STAY ABOVE 20 PERCENT FOR MOST OF THE AREA. EVEN WHERE
THE RELATIVE HUMIDITY GETS BELOW 20 PERCENT...THE GREEN UP SHOULD
KEEP ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS AT BAY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Jun 20, 3:06 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT THU JUN 20 2013

OKZ001>003-TXZ001>020-210815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
306 PM CDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES TONIGHT. SOME OF
THE STORMS MAY BECOME SEVERE. THE MAIN HAZARDS WILL BE HAIL UP TO
THE SIZE OF HALF DOLLARS AND WIND GUSTS TO AROUND 60 MPH. HEAVY RAIN
MAY ALSO CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES FRIDAY THROUGH
SUNDAY NIGHT. SOME OF THE STORMS MAY BE STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

GOEHRING

In the hours before

Local storm report, Jun 20, 8:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             6 S AMARILLO            35.12N 101.82W
06/20/2013  M0.88 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1300673

JMG
Special weather statement, Jun 20, 8:08 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU JUN 20 2013

TXZ013-017>019-210215-
ARMSTRONG TX-CARSON TX-DONLEY TX-RANDALL TX-
808 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...SOUTHEASTERN
CARSON...EASTERN RANDALL AND WESTERN DONLEY COUNTIES UNTIL 915 PM
CDT...

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PALO DURO CANYON...OR 12
MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             PALO DURO CANYON...   GOODNIGHT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3526 10117 3501 10103 3478 10177 3495 10186
TIME...MOT...LOC 0108Z 245DEG 25KT 3490 10171

SCHNEIDER
Local storm report, Jun 20, 8:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             7 SW AMARILLO           35.13N 101.91W
06/20/2013  E1.50 INCH       RANDALL            TX   BROADCAST MEDIA

            PUBLIC REPORT THROUGH MEDIA

&&

EVENT NUMBER AMA1300674

JMG
Local storm report, Jun 20, 8:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             6 SW AMARILLO           35.15N 101.89W
06/20/2013  M1.00 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1300675

BUFFALO
Local storm report, Jun 20, 8:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
820 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             8 ESE BUSHLAND          35.14N 101.94W
06/20/2013  M0.88 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1300676

BUFFALO
Special weather statement, Jun 20, 8:34 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT THU JUN 20 2013

TXZ013-014-018-019-210230-
ARMSTRONG TX-CARSON TX-DONLEY TX-GRAY TX-
834 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...
SOUTHEASTERN CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY
COUNTIES UNTIL 930 PM CDT...

AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF CLAUDE...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...             GROOM...              GOODNIGHT...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 101 AND 127.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3539 10103 3516 10086 3495 10138 3510 10150
TIME...MOT...LOC 0134Z 238DEG 15KT 3508 10134

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:05 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Randall55 min
Jun 20, 7:29 PM CDTSevere Thunderstorm WarningAMAPotter, Randall46 min
Jun 20, 7:49 PM CDTAreal Flood AdvisoryAMAPotter, Randall101 min
Jun 20, 8:08 PM CDTSpecial Weather StatementAMAArmstrong67 min
Jun 20, 8:34 PM CDTSpecial Weather StatementAMAArmstrong56 min

Nearby

High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.